Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Spotting after taking depo shot. Having dry blood and brown discharge. Cause?

I got the depo shot a month and a half ago. At first I had spotting but I heard that was normal. This past week my period started but it was very dark brown. When I would take my tampons out they were hardly covered in blood , but I had lots of dried blood and brown discharge when I had sex (very embarrassing!). The dark brown bleeding stopped for three days and is now back. What is going on with my body??
Asked On : Sun, 11 Nov 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor